# SDR SCNA20250128033

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 53,800 hours, 29,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 796983: 2L SLIDE HOUSING COVER BROKEN. RESOLUTION: REAPPLIED 2L SLIDE HOUSING COVER REF AMM 25-66-00 OK FOR SERVICE
